MAUDE Adverse Event Report: MEDTRONIC MINIMED PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-523RNAH; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC MINIMED PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-523RNAH; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-523RNAH
Medical Device Problem Code Human-Device Interface Problem (2949)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 06/26/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The insulin pump was received with partially broken off piece at the reservoir tube lip.However, the pcap / reservoir locked properly during testing.The insulin pump was received with all operating currents within spec and passed the rewind, basic occlusion test, occlusion test, prime test, excessive no delivery test, self test and displacement test.Pump passed the delivery accuracy test at 0.08770 inches.The insulin pump alarmed unexpected restart after battery installation due to interface board leaking voltage.The insulin pump was received with broken off piece at the battery tube threads.
 
Event or Problem Description
The customer called to report high blood glucose of over 600 mg/dl and required medical intervention.Troubleshooting was not completed.The customer also reported that the insulin pump had cracks on the reservoir and battery compartment.The insulin pump will be returned for analysis.

Brand Name
PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-523RNAH
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC MINIMED
18000 devonshire st.
northridge CA 91325 1219
MDR Report Key7745517
Report Number2032227-2018-08920
Device Sequence Number1588536
Product Code OYC
UDI-Device Identifier00643169221529
UDI-Public(01)00643169221529
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-523RNAH
Device Catalogue NumberMMT-523RNAH
Device Lot NumberA000291727
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/25/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/29/2018
Initial Report FDA Received Date08/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age63 YR
Patient Weight151